# SDR UPS97825223

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 200-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D DURING D CHECK, INSPECTION FOUND BULGE IN EXTERNAL FUSELAGE SKIN F/S 200 TO 210 AT LONGERON 31RT.  FOUND FINGER DOUBLER CORRODED, REMOVED SECTION OF FINGER DOUBLER FROM F/S 190 TO 220, FABRICATED NEW SECTION OF FINGER DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0, 51-1-8, 51-1-21, 51-1-20D
